# SDR AMW070223021

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 26,417 hours, 38,568 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 1295240003
- Condition: Dented
- Location: Rudder
- Part time: 26,417 hours, 38,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) DENTS IN RUDDER; (1) ON THE LT SIDE AND (1) ON THE RT LOWER END CAP.  REPAIRED IAW  1900-27-00-0001.
